Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Buffalo, NY

July 6, 2021Oswego County, New York

NWS Buffalo, NY issued this special weather statement at Jul 6, 2021, 1:10 PM EDT for Oswego County, New York. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2021, 1:10 PM EDT (17:10 UTC)
Expired
Jul 6, 2021, 2:00 PM EDT
In force
50 min
Issued by
NWS Buffalo, NY

County Oswego County, NY

The radar

The Ft Drum radar (KTYX), 74 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 1:38 PM EDTTSTM WND DMG4 Wnw Constantia, NYLARGE TREE DOWN IN THE TOWN OF WEST MONROE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
997 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

698 
WWUS81 KBUF 061710
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
110 PM EDT Tue Jul 6 2021

NYZ005-006-061800-
Oswego-Northern Cayuga-
110 PM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT CAYUGA AND SOUTHWESTERN OSWEGO
COUNTIES...

At 109 PM EDT, a strong thunderstorm was located near Lysander, or
near Fulton, moving east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Fulton, Central Square, Constantia, West Monroe, Phoenix, South 
Hannibal, Pennellville, Mallory, and Granby.

This includes Interstate 81 near exit 32.
 
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If you are on or near Oneida Lake, get out of the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
10 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now! Do not be caught on the water in a thunderstorm.

LAT...LON 4320 7604 4320 7608 4323 7610 4327 7620
      4324 7621 4322 7619 4320 7622 4324 7626
      4324 7627 4322 7626 4320 7628 4323 7631
      4323 7648 4315 7648 4316 7655 4333 7655
      4335 7600 4318 7600
TIME...MOT...LOC 1709Z 271DEG 25KT 4324 7641 
$$

Hitchcock

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 6, 10:11 AM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 6, 10:11 AM EDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1011 AM EDT Tue Jul 6 2021

.SYNOPSIS...
Very warm and humid conditions continue today ahead of a cold front.
Scattered showers and thunderstorms will increase by this afternoon
before fading this evening. Additional rounds of showers and
thunderstorms are expected Wednesday into Thursday as the front
moves through before stalling out.

&&

.NEAR TERM /THROUGH TONIGHT/...
The tail of a convectively-enhanced shortwave that produced
showers and thunderstorms over the North Country overnight is
interacting with a ribbon of higher H85 dewpoints and higher
PWATS to help generate a corridor of convection from the Niagara
Peninsula southward toward the Southern Tier. This afternoon,
as the cold front approaches and yet another convectively
enhanced shortwave drifts in from the central Great Lakes and
interacts with MLCAPES over 1000 J/kg, expect further increasing
coverage of showers and thunderstorms especially along and
south of the NYS Thruway into the Southern Tier and Finger
Lakes. Large scale shear weak at 20 kts or less, but low- level
shear and steeper low-level lapse rates appear sufficient enough
that stronger storms could produce damaging wind gusts. SPC
continues to highlight parts of our area for marginal to slight
risk of severe weather which given the above parameters looks
reasonable. Given the earlier timing of the wave, strongest
storms may end up developing just east of our area.

Other item of note is it will be another day of very warm and humid
conditions. H85 temps come down slightly compared to Monday at 16-
18C which should result in highs in the 89-91F range at the warmest.
These values combined with dewpoints near 70F will result in what we
have been looking at for a few days now, marginal heat index values
in the lower 90s to near 95F. Will mention lower 90s heat index
values in the Hazardous Weather Outlook, but will not issue a heat
advisory. Lower Genesee valley to northern Finger Lakes will see
warmest conditions.

Cold front makes it into the northern areas but not until late
tonight so expect another warm and humid night tonight with lows in
the upper 60s. Other than potential leftover convective activity
moving out of southern Ontario before decaying, subsidence behind
the shortwave moving through today and weak shortwave ridging will
keep thunderstorm activity in the evening at a minimum. However,
next shortwave trough moving through in wnw flow aloft will bring a
chance of showers and thunderstorms back to western NY late tonight.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
An active period is expected this midweek. To start on Wednesday a
frontal boundary will be stalled across our region. As fast moving
shortwaves aloft move across the Lower Great Lakes, the front
combined with daytime instability will bring chances for showers and
thunderstorms across the region. Instability is greatest south of
Lake Ontario, and will include thunder potential here, while to the
north across portions of Lake Ontario and the North Country, a
shallow northerly flow from a surface anticyclone will reduce the
low level buoyancy enough that thunder is not likely through the
daytime. The 0-6km Bulk Shear Values to the south of the front, and
where thunderstorms are possible are around 35 to 40 knots...that
combined with the 1000 to 1500 J/KG CAPE and strong Lapse Rates
could bring a few stronger thunderstorms as we head towards the late
afternoon and early evening hours. One inhibiting factor to showers
and thunderstorms Wednesday will be a wealth of dry air above 5K
feet. This will likely delay storms to later in the afternoon hours
and into the evening when deeper moisture arrives.

Shower and thunderstorms will remain possible Wednesday night with
the frontal boundary across WNY, and continued flow of shortwaves
aloft. To our west a more potent shortwave will dig a deeper trough
across the Central Great Lakes Wednesday Night. Meanwhile to our
south tropical system Elsa will be sending moisture northward, with
a deep plume of both Gulf of Mexico moisture and Elsa moisture
flowing northward ahead of this digging trough. This moisture will
arrive late Wednesday Night and through the day Thursday. Showers
and thunderstorms, of which some containing heavy downpours will be
upon our region. Overall severe threat will be lower on Thursday
than Wednesday with deep warm cloud depth of 12K feet, weaker lapse
rates (warmer air aloft) and tall skinny CAPE. The bigger threat may
actually be the heavy rain that any training clusters of heavier
showers and thunderstorms could bring localized flooding.

Shower and thunderstorm chances will remain Thursday Night, though
with the axis of deeper moisture now to our east activity will
produce lighter precipitation totals.

Wednesday temperatures will have a good deal of spread across our
region, with northern areas likely to remain in the upper 60s, with
the light northern wind...while to the south a lingering warm
airmass will bring temperatures into the 80s...with mid to upper 80s
possible in some of the Southern Tier valleys.

The increasing moisture Wednesday Night and southerly flow will
limit overnight cooling, with lows in the 60s. Thursday under thick
cloud cover highs will only rebound back into the 70s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
A trough will be overhead of the Northeastern United States heading
into Friday night. The trough will continue to allow a few
shortwaves to pass through. Additionally to start the period,
Tropical Storm Elsa will be engulfed into the main wave. Translating
the upper air pattern to the lower levels, the surface low
(associated with a shortwave trough) that crossed the area Thursday
and Thursday night will be placed across the White Mountains Friday
morning. Meanwhile, Tropical Storm Elsa will re-enter the Atlantic
Friday as a extratropical storm, per model guidance cyclone phase
space diagrams and deepen, due to a transition of energy from the
low to its north. Therefore Friday, expect a chance of showers
across the region with the best chances occurring across the eastern
most areas of the region.

The now extratropical storm will then move northeast Friday night
into Saturday, allowing for a short period of quiet weather due to
some brief ridging aloft. Another shortwave will then enter the
picture Saturday, which will act to pull the main longwave trough
east. This is where the model guidance becomes split, where the
ECMWF is quicker to pull east the later half of the weekend into the
early portions of next week. Sunday could end up dry across our
region with a weak surface high splitting the exiting trough to our
east, and warm frontal rains to our south. This high will not hold
long over our region, and rain showers from the south will reenter
the forecast for Monday.

Temperatures will range in the upper 70s to low 80s late this week
and into early next week, with an ever so slight warming trend from
day to day.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Other than an isolated shower or thunderstorm from Southern Tier to
the Finger Lakes next couple hours, mostly dry weather is expected
rest of the morning. Thunderstorms will be possible again this
afternoon, again especially from the Southern Tier to the Finger
Lakes. Any thunderstorms will then diminish this evening, but more
thunderstorms are possible late tonight over far western NY,
including KBUF and KIAG.

Outlook...
Wednesday and Thursday...VFR to MVFR with likely showers and
thunderstorms.
Friday...Generally VFR with diminishing chances for showers.
Saturday...VFR. A chance of showers over the far west.

&&

.MARINE...
An approaching cold front will settle across the region late tonight
into Wednesday. Southwest winds ahead of the front will result in
choppy conditions across eastern portions of Lake Erie and Lake
Ontario. Winds up to 20 kts with gusts to 30 kts prompted the
issuance of marginal Small Craft Advisory on Lake Erie.

The approach of the front will generate some thunderstorms mainly
early this morning on Lake Erie then again late this afternoon into
early this evening over western sections of Lake Ontario and
possibly over Lake Erie. Primary hazards with the storms will be
gusty winds, heavy downpours and small hail.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for LEZ040-
         041.

&&

SYNOPSIS...JLA
NEAR TERM...Fries/JLA
SHORT TERM...Thomas
LONG TERM...EAJ/Thomas
AVIATION...AR/JLA/RSH
MARINE...JLA
Hazardous weather outlook, Jul 6, 5:21 AM EDT, 7 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
521 AM EDT Tue Jul 6 2021

NYZ003>005-013-014-070930-
Monroe-Wayne-Northern Cayuga-Livingston-Ontario-
521 AM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

The combination of temperatures near 90 degrees and high humidity
levels will result in heat index values into the lower 90s across the
Genesee Valley and Finger Lakes region this afternoon.

After isolated thunderstorms this morning, thunderstorms will
increase again across the area by this afternoon. The strongest
thunderstorms today will be capable of producing damaging wind
gusts, especially farther inland toward the Finger Lakes where
there is a slight risk for severe thunderstorms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001-002-006>008-010>012-019>021-085-070930-
Niagara-Orleans-Oswego-Jefferson-Lewis-Northern Erie-Genesee-Wyoming-
Chautauqua-Cattaraugus-Allegany-Southern Erie-
521 AM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

After isolated thunderstorms this morning, thunderstorms are expected
to increase across the area again by this afternoon. Stronger
thunderstorms today will be capable of producing gusty winds and
heavy rainfall and small hail. There is a marginal risk of severe
storms, especially from the Southern Tier to the western Finger
Lakes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-070930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
521 AM EDT Tue Jul 6 2021

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

JLA

In the hours before

Special weather statement, Jul 6, 11:55 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1155 AM EDT Tue Jul 6 2021

NYZ003-061630-
Monroe-
1155 AM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE COUNTY...

At 1154 AM EDT, a strong thunderstorm was located over Spencerport,
or near Greece, moving east at 35 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

A separate Severe Thunderstorm Warning is in effect for the southern
portion of Monroe County.

Locations impacted include...
Rochester, Greece, Irondequoit, Chili, East Rochester, Webster,
Fairport, Brighton, Gates, Penfield, Spencerport, Churchville,
Charlotte, Pittsford, and North Chili.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4311 7788 4324 7787 4328 7738 4306 7737
TIME...MOT...LOC 1554Z 267DEG 32KT 4319 7776

Hitchcock
Local storm report, Jul 6, 12:11 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1211 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     2 NW STAFFORD           43.01N 78.10W
07/06/2021                   GENESEE            NY   911 CALL CENTER

            TREE AND SOME POWERLINES DOWN ON HORSESHOE
            LAKE ROAD.

&&
Local storm report, Jul 6, 12:41 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1241 PM EDT TUE JUL 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     2 NNW ROCHESTER         43.20N 77.63W
07/06/2021                   MONROE             NY   911 CALL CENTER

            SEVERAL REPORTS OF TREES DOWN AND POWERLINES
            DOWN IN IRONDEQUOIT.

&&
Special weather statement, Jul 6, 12:48 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1248 PM EDT Tue Jul 6 2021

NYZ001-010-061745-
Niagara-Northern Erie-
1248 PM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ERIE AND
SOUTHWESTERN NIAGARA COUNTIES...

At 1247 PM EDT, a strong thunderstorm was located near Niagara Falls,
moving east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Niagara Falls, North Tonawanda, North Amherst, Grand Island,
Pendleton, and Sanborn.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4311 7906 4312 7907 4314 7904 4315 7904
      4317 7872 4301 7871 4301 7902 4306 7900
      4307 7901 4308 7908
TIME...MOT...LOC 1647Z 270DEG 14KT 4307 7899

Hitchcock
Special weather statement, Jul 6, 1:03 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Buffalo NY
103 PM EDT Tue Jul 6 2021

NYZ004-061730-
Wayne-
103 PM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE COUNTY...

At 103 PM EDT, a strong thunderstorm was located near Lyons, or 10
miles north of Waterloo, moving east at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Clyde and Savannah.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4312 7696 4313 7671 4307 7670 4306 7672
      4303 7671 4302 7676 4301 7696
TIME...MOT...LOC 1703Z 277DEG 23KT 4305 7694

Hitchcock
Special weather statement, Jul 6, 1:10 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
110 PM EDT Tue Jul 6 2021

NYZ005-006-061800-
Oswego-Northern Cayuga-
110 PM EDT Tue Jul 6 2021

...A STRONG THUNDERSTORM WILL AFFECT CAYUGA AND SOUTHWESTERN OSWEGO
COUNTIES...

At 109 PM EDT, a strong thunderstorm was located near Lysander, or
near Fulton, moving east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Fulton, Central Square, Constantia, West Monroe, Phoenix, South
Hannibal, Pennellville, Mallory, and Granby.

This includes Interstate 81 near exit 32.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If you are on or near Oneida Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 4320 7604 4320 7608 4323 7610 4327 7620
      4324 7621 4322 7619 4320 7622 4324 7626
      4324 7627 4322 7626 4320 7628 4323 7631
      4323 7648 4315 7648 4316 7655 4333 7655
      4335 7600 4318 7600
TIME...MOT...LOC 1709Z 271DEG 25KT 4324 7641

Hitchcock

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:12 PM EDTSpecial Marine WarningBUF53 min
Jul 5, 9:25 PM EDTSevere Thunderstorm WarningBUFJefferson65 min
Jul 6, 12:26 AM EDTSpecial Marine WarningBUF94 min
Jul 6, 1:53 AM EDTSpecial Marine WarningBUF52 min
Jul 6, 1:54 AM EDTSpecial Weather StatementBUFOswego66 min
Jul 6, 2:42 AM EDTSpecial Weather StatementBUFOswego48 min
Jul 6, 4:55 AM EDTSmall Craft AdvisoryBUF13 hr
Jul 6, 10:42 AM EDTSpecial Weather StatementBUFGenesee48 min
Jul 6, 10:51 AM EDTSpecial Weather StatementBUFChautauqua39 min
Jul 6, 11:24 AM EDTSpecial Weather StatementBUFGenesee51 min
Jul 6, 11:32 AM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Ontario, Orleans43 min
Jul 6, 11:55 AM EDTSpecial Weather StatementBUFMonroe35 min
Jul 6, 12:00 PM EDTSevere Thunderstorm WarningBUFMonroe, Wayne45 min
Jul 6, 12:03 PM EDTSpecial Marine WarningBUF57 min
Jul 6, 12:21 PM EDTSevere Thunderstorm WarningBUFMonroe, Ontario, Wayne54 min
Jul 6, 12:29 PM EDTSevere Thunderstorm WarningBUFAllegany32 min
Jul 6, 12:42 PM EDTSevere Thunderstorm WarningBUFAllegany63 min
Jul 6, 12:48 PM EDTSpecial Weather StatementBUFNiagara57 min
Jul 6, 1:03 PM EDTSpecial Weather StatementBUFCayuga27 min
Jul 6, 1:36 PM EDTSevere Thunderstorm WarningBUFOswego27 min
Jul 6, 1:48 PM EDTSpecial Weather StatementBUFErie57 min
Jul 6, 2:16 PM EDTFlash Flood WarningBUFErie3 hr
Jul 6, 3:52 PM EDTSpecial Weather StatementBUFMonroe23 min
Jul 6, 4:26 PM EDTSpecial Weather StatementBUFWayne34 min
Jul 6, 4:52 PM EDTSpecial Weather StatementBUFErie38 min
Jul 6, 6:55 PM EDTSpecial Weather StatementBUFErie35 min
Jul 6, 7:29 PM EDTSpecial Weather StatementBUFWyoming46 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.